# SDR UALA2013011600254

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 51,107 hours, 20,356 cycles
- Engine: Iae V2522A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 27950165
- Condition: Severed
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE REPAIR.  WIRE #2795-0165 SEVERED AT 42CE3 RELAY POSITION X1 TO 1846VT POSITION 4 PIN D FROM 187VU TO 184 VU.  INSTALLED NEW WIRE 2795- 0165 FROM 42CES POSITION X1 TO 1846VT POSITION 4 PIN D AND TERMINATED IAW ESPM 20-53-21.  PERFORMED INTEGRITY TEST OF THE FLT CONTROL SYSTEM.  SYSTEM CHECKS GOOD REF 27-96-00-710-023-4.  N-R 154 7189.
